| Catalog Number |
PNML6F088804 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance (2578); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/26/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital discarded the device.
Event or Problem Description
The patient was undergoing a medical procedure using a neuron max 6f 088 long sheath (neuron max).It was noted that the target vessel was calcified.During the procedure, while attempting to advance the neuron max into the femoral artery, the physician experienced resistance and the neuron max would not advance.It was reported that the tip of the neuron max gets hung up prior to entering the femoral artery.Therefore, the neuron max was removed and the procedure was completed using a non-penumbra sheath.There was no report of an adverse effect to the patient.